On extendability of solutions of functional-differential equations with delay depending on the unknown function
Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2171-2173
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_12_a21,
author = {S. A. Gusarenko},
title = {On extendability of solutions of functional-differential equations with delay depending on the unknown function},
journal = {Differencialʹnye uravneni\^a},
pages = {2171--2173},
year = {1985},
volume = {21},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_12_a21/}
}
TY - JOUR AU - S. A. Gusarenko TI - On extendability of solutions of functional-differential equations with delay depending on the unknown function JO - Differencialʹnye uravneniâ PY - 1985 SP - 2171 EP - 2173 VL - 21 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_12_a21/ LA - ru ID - DE_1985_21_12_a21 ER -
S. A. Gusarenko. On extendability of solutions of functional-differential equations with delay depending on the unknown function. Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2171-2173. http://geodesic.mathdoc.fr/item/DE_1985_21_12_a21/